August 20, 2018

Ask The Doctor > Questions & Answers > An overdose on tablets

An overdose on tablets

Patient: Hello a few months ago I took and overdose on several medications which I will name shortly .. And ever since this incident I’ve been feeling nausea and dizziness I also get out of breath a lot faster then I normally would on top of this haven’t been on my monthly cycle … What could it be? What’s should I do ? ….. Tablets I took ( metformin 500mg, Tamoxifen 20mg, losartan potassium 100mg,sertraline 100mg and fluoxetine 50mg … .)

 

 

Symptoms: Dizziness, nausea

 

 

Doctor: Hello,Thanks for choosing “Ask The Doctor” for posting your query.You had taken quite a number of pills an d they might have damaged your stomach. This is responsible for the nausea and dizziness that you are having. There may be an excess acid in your stomach that might be causing these symptoms. You will need anti acid agents like ranitidine or rabeprazole to reduce the acid in your stomach. Further if the symptoms persist then you may be required to get a liver function test done. Liver function abnormalities can also present with similar symptoms.Do meet your doctor and get these medicines prescribed and also get a liver function test done.Hope I am able to answer your concerns.Wish you good health!

 


Ask The Doctor
    Ask The Doctor

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment